lately i have been snoring a lot and i jump in my sleep and have nightmares as well as waking
up soaked with sweat. this has been happening every night i suffer from anxiety and panic
but i take xanac before bed. i was on prozac for 5 years but the past few months i changed
to effexor.. do u think this could be it?
I would advice you to meet a psychiatrist.Try to figure out a problem which bothers your subconscious mind.Consult a neurologist.Do a EEG test to find any abnormal activity in the brain.
Stress could hamper sleep.
It seems that you have obstructive sleep apnoea (OSA). Your complaints like snoring, restless sleep and nightmares are known symptoms in patient's with OSA. Sleep study (polysomnography) can confirm the diagnosis.
effexor is known to cause vivid dreams in 3-7% cases and excessive sweating 10-14% cases, electric shock like sensations called "brain zaps" and excessive anxiety, it also has serious side effects like suicidal tendencies, i suggest you consult your physician about this. Maybe he can switch you to another antidepressent.
I snore heavily everynight- lately I feel like my body is jumping in my sleep. I feel like I have gone a foot in the air. Sometimes when I am first sleeping my body does the same thing but at a lesser level. I am concerned about this as it disrupts my sleep more. Any suggestions? Carol
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.